# SDR UALA2013021100813

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley G2a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G2A FAILS ELECTRICAL BONDING CHECK REF JIC 525005050 AT C-6 VISIT. CLEANED BONDING SURFACES, REPLACED TWO TERMINALS ON WIRE 9005-08 AND BOND CHECKED GOOD IAW SWPM20-20-0, A ND 20-30-11. WDM 25-31-21.
